Annals of Mathematical Sciences and Applications
Volume 4 (2019)
The classification of symplectic matrices and pairs
Pages: 35 – 52
In this paper we classify symplectic matrices and regular symplectic pairs. By applying a complementary bases theorem (Lemma 2.2), the classification is indexed by symplectic swap matrices. Both symplectic matrices and regular symplectic pairs are classified into $2^n$ categories. We show that the classification is minimal and each category forms an open set.
symplectic matrices, symplectic pairs, complementary bases theorem, minimal classification
Received 13 July 2018
Published 26 February 2019